# SDR HEED95276

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 7660000113103
- Condition: Defective
- Location: Auto Pilot
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT KICKS IN PITCH AND ROLL CHANNELS ORDER REPLACEMENT PART
